Couldn't find what you looking for?

TRY OUR SEARCH!

So last night i went out and enjoyed the 4th, woke up this morning with a horrible hangover, i took 6 asprins over the course of maybe two hours.  then not too long after i began to feel nauseous and stomach pain.  I vomited, and in my vomit there was maybe about half a mouthfulls worth of blood. It hasnt happend again but my stomach still is uncomfortable.  My question is, if it is indeed an ulcer what should i eat to help it heal?

Loading...

It's the Aspirins. They can cause stomach bleeding, together with all these other stomach symptoms. Only question is did Aspirins alone did this or there already was inflammation of your stomach lining or maybe an ulcer. Either way, if you can, you have to have that checked out, even though it can seem like its over now because if there is some damage to your stomach so maybe things in future could cause this to happen again. Any similar pill, spicy, sour food... so many things could trigger this again if you not only change your diet, but also see a doctor to see what damage has been done. Especially if you had even occasional problems with nausea or heartburn after meals.
Reply

Loading...